# SDR DALA13071100908

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,832 hours, 54,130 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK-AROUND, NOTED THE TAIL CONE EXTERIOR JETTISON HANDLE WAS NOT FLUSH.  FOUND INTERIOR HANDLE CLIP NOT SEATED ON HANDLE.  REPOSITIONED CLIPS ON INTERIOR HANDLE, NO RIG OR CABLES AFFECTED.  EXTERIOR HANDLE WITHIN LIMITS REF AMM 53-53.
